# SDR IXXA20250809008

- Difficulty date: July 31, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 104,185 hours, 18,710 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Panel
- Part number: 111T51591
- Condition: Punctured
- Location: Zone 100
- Part time: 104,185 hours, 18,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK FUEL PANEL 134FZ WAS PUNCTURED. REPAIR WAS ACCOMPLISHED PER FVCI EO# 25143-9 REV. A & B767-300 GRM 51-70-10-2R-2 REPAIR 2
